Publication

Nonuniform nonresonance at the first eigenvalue for singular boundary value problems with sign changing nonlinearities

Agarwal, R.P.
O'Regan, Donal
Lakshmikantham, V.
Repository DOI
Publication Date
2002-10-01
Type
Article
Downloads
Citation
Agarwal, R.P. O'Regan, Donal; Lakshmikantham, V. (2002). Nonuniform nonresonance at the first eigenvalue for singular boundary value problems with sign changing nonlinearities. Journal of Mathematical Analysis and Applications 274 (1), 404-423
Abstract
Funder
Publisher
Elsevier BV
Publisher DOI
10.1016/s0022-247x(02)00340-2
Rights
Attribution-NonCommercial-NoDerivs 3.0 Ireland